# SDR EISA98227

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310NE
- Make and model: Boeing 727-2A7
- Aircraft serial: 20241
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF C-CHECK ROUTINE INSPECTION, FOUND FUSELAGE FRAME CRACKS AT STATION 540 WL 214.  REMOVED DAMAGE AREA, FABRICATED DOUBLER AND INSTALLED PER SRM 51-30-2.  (M)
